# SDR AALA20060039

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FORWARD HALF OF COACH INOPERATIVE.  REPLACED FUSE IN BATTERY PACK M33404 FOR EMERGENCY LIGHTS AT FORWARD HALF OF COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
